# SDR AALA200802470

- Difficulty date: September 30, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N214AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49162
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DOUBLE ARROW EXIT SIGN AT FORWARD ENTRY DAMAGED.  REPLACED DOUBLE ARROW EXIT SIGN AT FORWARD ENTRY.  SYSTEM GROUND CHECKED NORMAL OPS.
